Biblioteca de la Universidad Complutense de Madrid

Hausdorffness in intuitionistic fuzzy topological spaces

Impacto



Lupianez, Francisco Gallego (2004) Hausdorffness in intuitionistic fuzzy topological spaces. Journal of fuzzy mathematics, 12 (3). pp. 521-525. ISSN 1066-8950



Resumen

The basic concepts of the theory of intuitionistic fuzzy topological spaces have been defined by D. C¸ oker and co-workers. In this paper, we define new notions of Hausdorffness in the intuitionistic fuzzy sense, and obtain some new properties, in particular on convergence.


Tipo de documento:Artículo
Palabras clave:Intuitionistic topology; Separation; Hausdorffness
Materias:Ciencias > Matemáticas > Topología
Código ID:16246
Depositado:10 Sep 2012 10:46
Última Modificación:29 Oct 2013 18:51

Sólo personal del repositorio: página de control del artículo